Authors: Atanacković, Teodor
Janev, Marko 
Konjik, Sanja
Pilipović, Stevan
Title: Wave equation for generalized Zener model containing complex order fractional derivatives
Journal: Continuum Mechanics and Thermodynamics
Volume: 29
Issue: 2
First page: 569
Last page: 583
Issue Date: 1-Mar-2017
Rank: M21
ISSN: 0935-1175
DOI: 10.1007/s00161-016-0548-4
Abstract: 
We study waves in a viscoelastic rod whose constitutive equation is of generalized Zener type that contains fractional derivatives of complex order. The restrictions following from the Second Law of Thermodynamics are derived. The initial boundary value problem for such materials is formulated and solution is presented in the form of convolution. Two specific examples are analyzed.
Keywords: Constitutive equation | Fractional derivative of complex order | Thermodynamical restriction | Wave propagation
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

11
checked on Oct 1, 2022

Page view(s)

25
checked on Oct 2, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.